# SDR SWAA2025031095752

- Difficulty date: February 13, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 73,353 hours, 38,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN MAIN CABIN ABOVE MLG WHEEL WELL - BS 663; LBL 35; WL 196.  <[01] THIS CARD WILL BE ATTENDED ON CUSTOMER CARD TTG8Q00YPFZ9; [02] VERIFIED. CARD COMPLETE.
